# SDR ORJA9551

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 41B004AD073
- Condition: Discharged
- Location: Cabin
- Component: EA1D13D3
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECTION 15 THROUGH SECTION 20, RIGHT SIDE EMERGENCY FLOOR LIGHTS OUT.  REPLACED POWER PACK BATTERY ON SECTION 15.  OPS GOOD.  (X)
